# SDR UALA2012040202057

- Difficulty date: April 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 57,322 hours, 8,222 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 457
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

OUTBOARD DISPLAY INOPERATIVE.  REPLACED DISPLAY, CHECKED OKAY.
